I started experiencing swelling in my knees shortly after I started taking this pill and it went on for almost two years. Not knowing it was the pill I went to my doctor and they referred me to an orthopeadist who treated me with cortizone shots, fluid retention removal and even arthroscopic surgery. When this didn't help they referred me to a Rheumetoid arthritis doctor who treated me to more of the same and added prednisone pills which made me gain quite a bit of weight and still didn't fix my problem. A friend of mine who knew that I had gone on the birth control pills when I got married about two years prior, sugested that it might be my birth control. The following week I made an appointment with my gynecolygist and came off the birth control pill, within two weeks the swelling in my knees started to go down. it has now been about three months and I have no swelling and almost normal knees. I say almost because I still experience problems with them that I believe is a result of all the sticking and poking and surgery that went on for alomst two years.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2010 • 1 answer
How can I overcome the side effects of amlodopine like swelling of the hands, feet, or ankles where?
Posted 9 Feb 2011 • 1 answer
Posted 26 Jan 2015 • 1 answer
Synvisc - I had no immediate side effects from SynviscOne but sudden swelling occurred a full three?
Posted 7 Nov 2015 • 1 answer
Posted 21 Aug 2016 • 0 answers